| Model Number |
SY494GX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the strand and needle had broken apart when trying to use it in suturing the patient and when pulling the suture out of the packet.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during the complex layered repair followed by mohs micrographic surgery, the needle and suture have broken apart when trying to use it in suturing the patient.The needle got stuck in the wound bed.The needle was then retrieved and placed in sharps container.There was no patient injury.